Browse Title Index


 
Issue Title
 
Vol 51, No 12 (2019): 51_12 On Separately Irresolute and Pre semi open Multiplication Mapping of TopologicalSpaces defined on Loops Abstract   PDF
Muhammad Kashif Maqbool, Muhammad Awais Yousaf
 
Vol 46, No 1 (2014): 46_1 On Slightly Omega Continuous Multifunctions Abstract   PDF
C. Carpintero, N. Rajesh, E. Rosas, S. Saranyasri
 
Vol 50, No 1 (2018): 50_1 On Soft BCK-Modules Abstract   PDF
Agha Kashif, Zohaib Zahid
 
Vol 52, No 9 (2020): 52-_9 On Some New Gruss Inequalities Concerning to Caputo ¨ k-fractional Derivative Abstract   PDF
Sajid Iqbal, Shahzad Ahmad, Muhammad Adil Khan, Muhammad Samraiz
 
Vol 52, No 11 (2020): 52_11 On Some Topological Polynomials of Dominating David Derived Graphs Abstract   PDF
Haidar Ali, Usman Babar, Syed Sheraz Asghar, Farzana Kausar
 
Vol 51, No 1 (2019): 51_1 On the Concept of Off-Diagonal Generalized Sensitivity Functions and Their Relations to the Parameter Estimates and Correlation Details   PDF
Mohammad Munir
 
Vol 47, No 2 (2015): 47_2 On the Critical Group of Certain Subdivided Wheel Graphs Abstract   PDF
Zahid Raza
 
Vol 50, No 3 (2018): 50_3 On the Direct and Skew Sums of Γ1−Non Deranged Permutations Abstract   PDF
Kazeem Olalekan Aremu, Stephen Buoro, Abor Isa Garba, Abdulkarim Hassan Ibrahim
 
Vol 47, No 1 (2015): 47_1 On the Evaluation of a Subdivision of the Ladder Graph Abstract   PDF
Sarfraz Ahmad
 
Vol 50, No 3 (2018): 50_3 On the Monogenity of Cyclic Sextic Fields of Composite Conductor Abstract   PDF
Mushtaq Ahmad, Abdul Hameed, Nadia Khan, Toru NAKAHARA
 
Vol 53, No 1 (2021): 53_1 On the Oscillatory Behavior of Some Qeneralized Differential Equation Abstract   PDF
Juan E. Napoles Valdes, UTN- FRRE, Yusif S. Gasimov, Aynura R. Aliyeva
 
Vol 52, No 6 (2020): 52_6 On the Oscillatory Nature of Some Generalized Emden-Fowler Equation Abstract   PDF
Juan E. Napoles Valdes, Marıa N. Quevedo Cubillos
 
Vol 52, No 5 (2020): 52_5 On the Shape Factor of Emden-Fowler Equation of Higher Order and its Numerical Solution by Successive Differentiation Method Abstract   PDF
Mariam Sultana, M. Khalid, Fareeha Sami Khan
 
Vol 51, No 7 (2019): 51_7 On the Stability Analysis of Non–Linear Hammerstein Impulsive Integro–Dynamic System on Time Scales with Delay Abstract   PDF
Omar Shah Syed, Akbar Zada
 
Vol 47, No 1 (2015): 47_1 On Upper and Lower Contra-Continuous Fuzzy Multifunctions Abstract   PDF
S. E. Abbas, I. M. Taha
 
Vol 46, No 2 (2014): 46_2 On Weakly Hereditary Rings Abstract   PDF
Fuad Ali Ahmed Almahdi
 
Vol 54, No 2 (2022): 54_2 One Parameter Discrete Ailamujia Distribution with Statistical Properties and Biodiversity and Abudance Data Applications Abstract   PDF
Afaq Ahmad, Aijaz Ahmad, Gamze Ozel
 
Vol 52, No 6 (2020): 52_6 Opial-Type Inequalities Involving Radial Fractional Derivative Operators Abstract   PDF
Sajid Iqbal, Shahbaz Ahmad, Shahzad Ahmad, Muhammad Samraiz
 
Vol 52, No 5 (2020): 52_5 Optimal bounds for the sine and hyperbolic tangent means Abstract   PDF
Monika Nowicka, Alfred Witkowski
 
Vol 49, No 1 (2017): 49_1 Optimal Control of Air Pollution Abstract   PDF
Y. O. Aderinto, O. M. Bamigbola
 
Vol 51, No 11 (2019): 51_11 Oscillating Flows of Fractionalized Second Grade Fluid with Slip Effects Abstract   PDF
Sanaullah Dehraj, Rajab A. Malookani, Muzaffar B. Arain, Nasreen Nizamani
 
Vol 53, No 10 (2021): 53_10 Oscillation and nonoscillation criteria for second order difference equations with generalized difference operators Abstract   PDF
Nurettin DOGAN, Yasar BOLAT
 
Vol 52, No 2 (2020): 52_2 Oscillation Tests for Conformable Fractional Differential Equations with Damping Abstract   PDF
Fatima Zohra Ladrani, Amin Benaissa Cherif
 
Vol 53, No 7 (2021): 53_7 OSTROWSKI-TYPE FRACTIONAL INTEGRAL INEQUALITIES FOR r¡TIMES DIFFERENTIABLE h¡CONVEX FUNCTIONS Abstract   PDF
Sabir Hussain, Faiza Azhar, Muhammad Amer Latif, Javariya Khalid
 
Vol 52, No 11 (2020): 52_11 P Systems for Patterns of Sierpi´nski Square Snowflake Curve Abstract   PDF
P.S. Azeezun Nisha, S. Hemalatha, S. Sriram, K.G. Subramanian
 
Vol 51, No 11 (2019): 51_11 Pattern Formation in the Brusselator Model Using Numerical Bifurcation Analysis Abstract   PDF
A. K. M. Nazimuddin, Md. Showkat Ali
 
Vol 53, No 1 (2021): 53_1 Peristaltic Movement of a Dusty Fluid in a Curved Configuration with Mass Transfer Abstract   PDF
Ambreen A Khan
 
Vol 53, No 3 (2021): 53_3 Permuting Tri (®; ¯)-Derivation on Almost Distributive Lattices Abstract   PDF
Abdul Rauf Khan, Zaheer Ahmad, Muhammad Kashif Maqbool, Mohsin Bilal, Muhammad Dilber, Aamir Ali Bajwa
 
Vol 52, No 12 (2020): 52_12 Permuting Tri-Multiderivation on Incline Algebra Abstract   PDF
Abdul Rauf Khan, Zaheer Ahmad, Zafar Ullah, Mohsin Bilal, Muhammad Kashif Maqbool
 
Vol 53, No 8 (2021): 53_8 Petrovi´c’s type inequality for exponentially convex functions and coordinated exponentially convex functions Abstract   PDF
Wasim Iqbal, Muhammad Aslam Noor, Khalida Inayat Noor
 
Vol 51, No 12 (2019): 51_12 Phase transition induced by noise in a predator–prey model with herd behavior Abstract   PDF
Naveed Iqbal
 
Vol 53, No 7 (2021): 53_7 Picture Fuzzy Incidence Graphs with Application Abstract   PDF
Irfan Nazeer, Tabasam Rashid
 
Vol 52, No 6 (2020): 52_6 Possible Heights of Alexandroff Square Transformation Groups Abstract   PDF
Fatemah Ayatollah Zadeh Shirazi, Reza Yaghmaeian, Fatemeh Ebrahimifar, Hamed Yahyaoghli
 
Vol 51, No 5 (2019): 51_5 Power Digraphs Associated with the Congruence xn ´ y (mod m) Details   PDF
Muhammad Haris Mateen, Muhammad Khalid Mahmood
 
Vol 51, No 8 (2019): 51_8 Probabilistic Flood Analysis of Indus River Flow Abstract   PDF
Muhammad Yonus, Syed Ahmad Hassan
 
Vol 52, No 4 (2020): 52_4 Pythagorean Fuzzy Multisets and their Applications to Therapeutic Analysis and Pattern Recognition Abstract   PDF
Muhammad Riaz, Khalid Naeem, Xindong Peng, Deeba Afzal
 
Vol 52, No 3 (2020): 52_3 Pythagorean m-polar Fuzzy Soft Sets with TOPSIS Method for MCGDM Abstract   PDF
Muhammad Riaz, Khalid Naeem, Deeba Afzal
 
Vol 50, No 4 (2018): 50_4 Radial Basis Function Solution for the LIBOR Market Model PDE Abstract   PDF
S. Z. Rezaei Lalami, Jeremy Levesley, Muhammad F. Sajjad
 
Vol 49, No 1 (2017): 49_1 Rational Bernstein Collocation Method for Solving the Steady Flow of a Third Grade Fluid in a Porous Half Space Abstract   PDF
Kobra Karimi, Alireza Bahadorimrhr
 
Vol 47, No 1 (2015): 47_1 Reducing Portfolio Quadratic Programming Problem into Regression Problem: Stepwise Algorithm Abstract   PDF
Saima Mustafa, Sumaira Bano, M. Hanif, N. Jamal
 
Vol 48, No 1 (2016): 48_1 Refinements of Hardy-type Integral Inequalities with Kernels Abstract   PDF
Sajid Iqbal, Kristina Krulic Himmelreich, Josip Pecaric
 
Vol 46, No 1 (2014): 46_1 Regularization Methods for Ill-Posed Problems with Monotone Nonlinear Part Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Vol 53, No 6 (2021): 53_6 Relations on topologized groups Abstract   PDF
Muhammad Kashif Maqbool, Muhammad Siddique Bosan, Abdul Rauf Khan, Zaheer Ahmad
 
Vol 49, No 1 (2017): 49_1 Repeated QR Updating Algorithm for Solution of Equality Constrained Linear Least Squares Problems Abstract   PDF
Salman Zeb, Muhammad Yousaf
 
Vol 51, No 3 (2019): 51_3 Ridge Regression Based Subdivision Schemes for Noisy Data Details   PDF
Muhammad Asghar, Ghulam Mustafa
 
Vol 51, No 4 (2019): 51_4 RJADE/TA Integrated with Local Search for Continuous Nonlinear Optimization Details   PDF
Rashida Adeeb Khanum, Muhammad Asif Jan, Wali Khan Mashwani, Hidayat Ullah Khan, Saima Hassan
 
Vol 52, No 5 (2020): 52_5 Rudiments ofN-framed soft sets Abstract   PDF
Muhammad Saeed, Muhammad Rayees Ahmad, Muhammad Saqlain, Muhammad Riaz
 
Vol 51, No 9 (2019): 51_9 Scientific Data Visualization via Hybrid Model based on Fractal Spline Interpolation Abstract   PDF
Tayba Arooj, Farsia Hussain, Malik Zawwar Hussain
 
Vol 52, No 9 (2020): 52-_9 Selecting and Estimating Rank Score Functions Based on Residuals for Linear Mixed Models Abstract   PDF
Sehar Saleem, Rehan Ahmad Khan Sherwani
 
Vol 48, No 1 (2016): 48_1 Self-Inversive Bicomplex Polynomials Abstract   PDF
Sara Ahmadi, Mahmood Bidkham
 
301 - 350 of 446 Items << < 1 2 3 4 5 6 7 8 9 > >> 


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

 

Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved